# SDR REXA200600076

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 8,300 hours, 7,246 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLAP FAILURE ON TAXI OUT.  RETURNED TO GATE.  MAINT RESET SYSTEM AND PLACED ON 72 HOUR WATCH PER AD 2006-12-21.
